Abstract and Applied Analysis

Nontrivial Solution of Fractional Differential System Involving Riemann-Stieltjes Integral Condition

Ge-Feng Yang

Full-text: Open access

Abstract

We study the existence and uniqueness of nontrivial solutions for a class of fractional differential system involving the Riemann-Stieltjes integral condition, by using the Leray-Schauder nonlinear alternative and the Banach contraction mapping principle, some sufficient conditions of the existence and uniqueness of a nontrivial solution of a system are obtained.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 719192, 11 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365168870

Digital Object Identifier
doi:10.1155/2012/719192

Mathematical Reviews number (MathSciNet)
MR2999935

Zentralblatt MATH identifier
1261.34013

Citation

Yang, Ge-Feng. Nontrivial Solution of Fractional Differential System Involving Riemann-Stieltjes Integral Condition. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 719192, 11 pages. doi:10.1155/2012/719192. https://projecteuclid.org/euclid.aaa/1365168870


Export citation

References

  • P. W. Nelson and A. S. Perelson, “Mathematical analysis of delay differential equation models of HIV-1 infection,” Mathematical Biosciences, vol. 179, no. 1, pp. 73–94, 2002.
  • L. Wang and M. Y. Li, “Mathematical analysis of the global dynamics of a model for HIV infection of $CD{4}^{+}$ T cells,” Mathematical Biosciences, vol. 200, no. 1, pp. 44–57, 2006.
  • R. V. Culshaw and S. Ruan, “A delay-differential equation model of HIV infection of CD4$^{+}$ T-cells,” Mathematical Biosciences, vol. 165, pp. 27–39, 2000.
  • T. C. Henry and Y. M. W. Frederic, “On the behavior of solutions in viral dynamical models,” Biosystems, vol. 73, pp. 157–161, 2004.
  • M. Merdan and T. Y. Khan, “Homotopy perturbation method for solving viral dynamical model,” Fen Bilimleri Dergisi, vol. 31, pp. 65–77, 2010.
  • L. M. Petrovic, D. T. Spasic, and T. M. Atanackovic, “On a mathematical model of a human root dentin,” Dental Materials, vol. 21, pp. 125–128, 2005.
  • A. S. Perelson, “Modeling the interaction of the immune system with HIV,” in Mathematical and Statistical Approaches to AIDS Epidemiology, vol. 83 of Lecture Notes in Biomathematics, pp. 350–370, Springer, Berlin, Germany, 1989.
  • A. S. Perelson, D. E. Kirschner, and R. D. Boer, “Dynamics of HIV infection of CD4+ T cells,” Mathematical Biosciences, vol. 114, pp. 81–125, 1993.
  • B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009.
  • X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263–1274, 2012.
  • C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011.
  • C. S. Goodrich, “Positive solutions to boundary value problems with nonlinear boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 1, pp. 417–432, 2012.
  • B. Ahmad and J. J. Nieto, “Existence results for higher order fractional differential inclusions with nonlocal boundary conditions,” Nonlinear Studies, vol. 17, no. 2, pp. 131–138, 2010.
  • X. Zhang and Y. Han, “Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations,” Applied Mathematics Letters, vol. 25, no. 3, pp. 555–560, 2012.
  • W. Jiang, “The existence of solutions to boundary value problems of fractional differential equations at resonance,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 5, pp. 1987–1994, 2011.
  • X. Zhang, L. Liu, and Y. Wu, “The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8526–8536, 2012.
  • X. Zhang, L. Liu, and Y. Wu, “Existence results for multiple positive solutions of nonlinear higher order perturbed fractional differential equations with derivatives,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1420–1433, 2012.
  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  • K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  • Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005.
  • K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.